# SDR AALA201807199013

- Difficulty date: July 18, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 52,633 hours, 26,819 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 5910521503
- Condition: Faulty
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DFW-IAD RETURNED DFW ACCOUNT TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED. EMERGENCY DECLARED. LANDED OVERWEIGHT WITHOUT INCIDENT. AT 2500 FEET TAIL COMPARTMENT HIGH LIGHT FLASHED ON 2-3 TIMES. MAINTENANCE ACCOMPLISHED MCM CARDS 0930 SUMMER PREP, 26-96-11 TAIL COMPARTMENT TEMPERATURE HIGH LIGHT AND 36-95-15 TAIL COMPARTMENT LEAKS. REPAIRED ALL LEAKS FOUND AND REPLACED ALL WORN PARTS.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT, FAILED CHECK FLIGHT. MAINTENANCE REPLACED LT AND RT TAIL COMPARTMENT OVERHEAT SENSORS IAW AMM 36-20-02. OPS CHECKED GOOD.  ACCOMPLISHED ANOTHER FUNCTIONAL CHECK FLIGHT, PASSED CHECK FLIGHT.
